# SDR AALA202202010326

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737*
- Aircraft serial: 33239
- Aircraft time: 20,398 hours, 8,041 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOTHROTTLE DOES NOT HOLD SELECTED ENGINE THRUST IN N1 MODE. ON CLIMB OUT FROM ONT AUTOTHROTTLE KEPT RETARDING. HAD TO HOLD THROTTLES TO PREVENT FROM ROLLING BACK. DISCONNECT UNTIL CRUISE. THEN OPERATIONS NORMAL. **SUPPLEMENTAL REPORT FOR AALA202201310326: TROUBLE SHOT AUTO THROTTLE DISCREPANCY PER FIM 22-31-00-810 PERFORMED AUTO THROTTLE  BUILT IN TEST EQUIPMENT TEST NO CURRENT FAULTS NOTED.** (CLOSED)
